Back Pain Home > Drug Interactions With Orally Disintegrating Tramadol
There have been rare reports of digoxin toxicity in people taking orally disintegrating tramadol. Check with your healthcare provider before taking these medications together.
Taking orally disintegrating tramadol with linezolid can cause a group of symptoms called serotonin syndrome. These symptoms include:
- Fast heartbeat
- Feeling faint
- Muscle spasm
- Difficulty walking
Talk to your healthcare provider before taking these medications together. Call your healthcare provider right away if you have any of these symptoms, as serotonin syndrome can be dangerous (see Tramadol and Serotonin Syndrome for more information).
Medications That Cause Drowsiness
Combining orally disintegrating tramadol with any other medications that cause drowsiness can increase your risk of side effects, such as drowsiness, confusion, memory loss, or difficulty breathing. Serious side effects may also occur. Talk to your healthcare provider before taking orally disintegrating tramadol with such drugs.
In addition, combining orally disintegrating tramadol with some of these medications may increase the risk of seizures or serotonin syndrome (see Tramadol and Serotonin Syndrome and Tramadol and Seizures for a list of medications that can cause these problems when taken with orally disintegrating tramadol).